# SDR UALA2009122804032

- Difficulty date: December 26, 2009
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 71,492 hours, 11,685 cycles
- Engine: Pwa PW4060
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3987865
- Part serial: 363
- Condition: Faulty
- Location: Cabin Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN TEMP TOO COLD.  FLT DECK-FWD CABIN-AFT CABIN TEMPS FLUCTUATE-JUMPS UP AND DOWN FOR NO APPARENT REASON. REPLACED TRIM AIR PRESSURE REGULATING AND SHUTOFF VALVE, NO HELP. INSTALLED NEW FWD TRIM AIR VALVE. FWD CABIN TEMP CONTROL OPERATIONAL CHECKS NORMAL.
